# SDR AU970772

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2420 · AC Generation System
- Part: Loom
- Part number: HC924H915
- Condition: Chafed
- Location: Nr 1 Ac Gen
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 GENERATOR PHASE `B' GENERATOR FEEDER CABLE AND NEUTRAL CURRENT TRANSFORMER SHORT CIRCUITING DUE TO CHAFING ON `P' CLIP
